# SDR ASOA05159

- Difficulty date: February 21, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE FLOOR SUPPORT ANGLE AT FS 621 LEFT WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE FLOOR SUPPORT ANGLE AT FS 621 LT IAW ASA EO 600-53-0105.  (M)
